Zur rekursiven Funktionentheorie

Herbert Meschkowski Berlin-Dahlem

TBD mathscidoc:1701.331117

Acta Mathematica, 95, (1), 9-23, 1956.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 72 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{herbert1956zur,
  title={Zur rekursiven Funktionentheorie},
  author={Herbert Meschkowski},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203143924835826},
  booktitle={Acta Mathematica},
  volume={95},
  number={1},
  pages={9-23},
  year={1956},
}
Herbert Meschkowski. Zur rekursiven Funktionentheorie. 1956. Vol. 95. In Acta Mathematica. pp.9-23. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203143924835826.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved